# SDR SIMA20150302005

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 28,175 hours, 24,330 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 602043
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE W716-0007-20 BETWEEN SPLICE SP 7376 & PIN C OF P 7198 IAW SWPM 20-21-00.
